# SDR SWIA201440142

- Difficulty date: October 28, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 33,548 hours, 24,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT HOLE OF THE ACTUATOR SUPPORT FITTING AND ACTUATOR BEAM HAVE CRACK INDICATIONS.   REPAIRED IAW REO.
